# SDR KBMA88672

- Difficulty date: July 7, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 206070278005
- Part serial: T1513118
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHOWING 20 PERCENT BANK ANGLE AFTER FIVE MINUTES IN FLIGHT.  REPLACED WITH SERVICEABLE UNIT.
